Two remarks on Riemann surfaces.

Título inglés Two remarks on Riemann surfaces.
Título español Dos observaciones sobre las superficies de Riemann.
Autor/es Rodriguez, José M.
Organización Esc. Politéc. Super. Univ. Carlos III Leganés, Leganés (Madrid), España
Revista 0214-1493
Publicación 1994, 38 (2): 463-477, 26 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We study the relationship between linear isoperimetric inequalities and the existence of non-constant positive harmonic functions on Riemann surfaces.
We also study the relationship between growth conditions of length of spheres and the existence and the existence of Green's function on Riemann surfaces.
Clasificación UNESCO 120209
Palabras clave español Superficies Riemann ; Desigualdades ; Función armónica
Código MathReviews MR1316641
Icono pdf Acceso al artículo completo